# SDR UALA2011041301781

- Difficulty date: April 11, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1610 STR 19 RT HAS DAMAGE. MAJOR REPAIR ACCOMPLISHED, REPAIR WAS COMPLETED PER INSTRUCTIONS ON EVA 80750 WITHOUT DEVIATIONS DURING A HMV3 VISIT IN TPA. THIS REPAIR MUST RECEIVE A NEW FAA FORM 8100-9 SHOWING COMPLIANCE TO 14CFR 25.571 AND 26.43 (D) WITHIN 24 MONTHS FROM ORIGINAL ISSUANCE DATE OF APR 7 2011 TO REMAIN VALID AND AIRCRAFT TO REMAIN AIRWORTHY. DROP DEAD DATE IS APRIL 13TH, 2013.
